Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from recurring utis and yeast infections. Have crack in vaginal lip. Tested negative for STD. What to do?

Hello I have been suffering from reaccuring utis and yeast infections last month I had bacterial vaginosis and now it feels like I have another yeast infection but I was soaking in water and backing soda and noticed that inside of my vaginal lips I have a crack.. I was recently tested for stds and I m clean can you help men
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response


Bacterial vaginosis and yeast infections occur commonly is sexually active women.

You need to take the right treatment for it.

I would suggest you to go in for a course of treatment containing Metronidazole and flucanozole. You may get them prescribed by a general physician. The dosage and duration of the treatment is individualized.

You will be cured of this infection soon.

Maintain good personal hygiene and always practice safe sex.

I wish you speedy recovery.

Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor